# SDR DL72S992574

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516350380
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 17.8 VERTICAL DOOR BEAM ON THE FS 1183 BULKHEAD WAS FOUND WITH A SMALL CRACK IN A FASTENER HOLE COMMON TO AN EXISTING REPAIR.  THE CRACK WAS REMOVED BY OVERSIZING THE .0625 INCH FASTENER HOLE TO .296 DIA WITH AN ADDITIONAL .0625 OVERSIZE.  THE CRACK WAS FOUND WITH A BOLT HOLE EDDY CURRENT INSPECTION AND IS OUTSIDE THE CRACK AREA OF AD 99-18-05.  THE HOLE WAS BUSHED AND REPAIR RE-INSTALLED PER ER/A 368793-14.
